MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, PRO TMX HSC 50CTMG/DL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to customer contacting doctor due to meter results.Meter and test strips were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-069: using incorrect test strip platform.Note: manufacturer contacted customer in a follow-up call on 19-apr-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.Daughter stated that since the last call, customer had contacted his doctor and had a telephone consult due his concern with the results obtained.The doctor had increased the customer's insulin (it was not disclosed by how much).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with test results from back to back blood tests of 279 and 298 mg/dl.Customer was also concerned with results obtained of 339 and 285 mg/dl; tests were not performed back to back.Customer was using the incorrect test strips with the true metrix meter; customer was using true metrix pro test strips.The customer did not know his expected blood glucose test result range.The customer feels well and did not report any symptoms.At the time of the initial call, medical attention was not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 03/31/2022 and open vial date is 04/05/2021.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11826796
Report Number1000113657-2021-00314
Device Sequence Number3436719
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model NumberSTRIP, PRO TMX HSC 50CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberZX4093S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Distributor Facility Aware Date04/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;